Alert archive / Idaho / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 54, NWS Pocatello, ID

July 14, 2004Bannock County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Jul 14, 2004, 2:48 PM MDT for Bannock County, Idaho. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 14, 2004, 2:48 PM MDT (20:48 UTC)
Expired
Jul 14, 2004, 3:30 PM MDT
In force
42 min
Issued by
NWS Pocatello, ID
Area
Counties, with a storm outline in the text

County Bannock County, ID

The radar

The Pocatello radar (KSFX), 61 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:45 AM MDT, 11 hours 3 minutes earlier.

Area forecast discussion, Jul 14, 3:45 AM MDT, 11 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO IDAHO
345 AM MDT WED JUL 14 2004

.DISCUSSION...
SOME CLOUDINESS LINGERING LOCALLY OVER THE SOUTHERN AND EASTERN
PARTS OF THE FORECAST AREA THIS MORNING.  MOST OF THE INSTABILITY IS
ASSOCIATED WITH THESE CLOUDS...AND CONDITIONS ACTUALLY GET MORE
STABLE IN THE MID TO LATE AFTERNOON TODAY.  ALSO...IN SOMETHING OF A
SWITCH FROM YOUR NORMAL COLD FRONTAL SWEEP FROM THE WEST...THE POPS
ARE HIGHER TO THE SOUTH AND EAST WITH NEAR ZERO POP FOR THE COMMONLY
WETTER ISLAND PARK AREA.  FOR THU AFTERNOON AND EVE...PATTERN
REVERTS TO MORE COMMON EASTERN/HIGH ELEVATIONS HAVING THE HIGHER
POP.  NORTHWEST CORNER INCLUDING KSNT AND KLLJ REMAIN SURPRISINGLY
STABLE IN THE MESOETA GUIDANCE.  WHICH IS WHY I AM IN DISAGREEMENT
WITH THE AMOUNT OF MOISTURE IN THE MESO-ETA...INDICATING ABUNDANT
CLOUDINESS.  HAVE BIASED CLOUD COVER DRIER MAINLY FOR THIS
AFTERNOON...TON...AND TUE.

LITTLE CHANGE TO EXTENDED...DAY 3 TO DAY 8.  HIGH LINGERS FOR FIRST
COUPLE OF DAYS OVER THE SOUTHWEST U.S. THEN UPPER LEVEL TROF BREAKS
IT DOWN WITH BEST CHANCE OF PRECIPITATION SUN AND MON.  COULD BRING
SOME WINDS WITH A COLD FRONT AS WELL.

MESSICK
&&

.PIH WATCHES/WARNING/ADVISORIES...NONE.
&&
Hazardous weather outlook, Jul 14, 5:00 AM MDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
500 AM MDT WED JUL 14 2004

IDZ017>023-031-032-151200-
EASTERN MAGIC VALLEY-BIG AND LITTLE WOOD RIVER REGION-
SAWTOOTH MOUNTAINS-LOST RIVER/PAHSIMEROI-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
500 AM MDT WED JUL 14 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO

.DAY ONE...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SPOTTER INFORMATION STATEMENT...
WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER
CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND AND HEAVY RAIN
REPORTS.  THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL
WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER
HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.

Nearby

Severe Thunderstorm Warnings in Idaho, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.